# SDR SRXR201808190021

- Difficulty date: August 19, 2018
- Submitted: August 19, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: NCA6042
- Condition: Corroded
- Location: E/E Door Frame
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STIFFENER IN THE AVIONICS BAY DOOR CUTOUT WAS CORRODED.   ACCOMPLISHED A REPAIR IAW SRM 51-33-01, PARA 8B.
